Inventiones mathematicae

, Volume 84, Issue 3, pp 563–573

A polynomial invariant for unoriented knots and links

  • Robert D. Brandt
  • W. B. R. Lickorish
  • Kenneth C. Millett
Article

DOI: 10.1007/BF01388747

Cite this article as:
Brandt, R.D., Lickorish, W.B.R. & Millett, K.C. Invent Math (1986) 84: 563. doi:10.1007/BF01388747

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Robert D. Brandt
    • 1
  • W. B. R. Lickorish
    • 3
  • Kenneth C. Millett
    • 1
    • 2
  1. 1.University of CaliforniaSanta BarbaraUSA
  2. 2.MSRIBerkeleyUSA
  3. 3.University of CambridgeCambridgeGB

Personalised recommendations